# SDR DALA2023030801724

- Difficulty date: March 8, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 24,854 hours, 3,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3327 EMERGENCY EXIT SIGNS INOPERATIVE. LOCATIONS 3L. CORRECTIVE ACTION: OPERATIONAL TEST OF THE EMERG LIGHTS PERFORMED. OK. (2660952)
